# SDR DALA2016083106292

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LIFE LIMITED REPAIR, FOUND LONGERON 19R HOLES TO BE DAMAGED AT STA 207-218.  REPLACED LONGERON 19R STA 188-218 IAW SRM 51-41-02 AND 51-41-05 FABRICATED NUT CHANNEL AND .063 SPLICE IAW SRM 53-00-55, REPAIR 2.
